U.S. doctors online nowAsk doctors free
LC
A 18-year-old female asked:

hi doc. for the past two months i have been experiencing intense vaginal itching and irritation. this was recently followed by vulva redness and swelling which would come and go with slight skin fissuring which i believe was as a result of my constant scr

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Evaluation: Yeast is the most common cause of vulvar itching. This would be treated with over the counter topical yeast cream. If not responding then an Obgyn evaluation is needed to investigate other causes such as lichen sclerosis. contact dermatitis and lichen simplex chronicus

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 21-year-old female asked:

My daughter has these bumps that looks like ant bites on her face arms and legs its about 20-30 of them. What its this its been there for a week now?

2 doctor answers4 doctors weighed in
Dr. Prakash Bhoopalam
Pediatrics 43 years experience
Insect bites: It could be any insect bite. See the doctor if it does not clear up in few days. If it is itchy you can try Hydrocortisone cream and Benadryl (diphenhydramine) by mouth.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 6, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.